Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 201, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 26, 2016, 6:21 PM CDT for Coke County, Runnels County, Texas. It was in force for 39 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 6:21 PM CDT (23:21 UTC)
- Expired
- May 26, 2016, 7:00 PM CDT
- In force
- 39 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Coke County, TX, Runnels County, TX
The radar
The San Angelo radar (KSJT), 75 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:25 PM CDT | TSTM WND DMG | Bronte, TX | TREES DOWN IN BRONTE |
| May 26, 6:30 PM CDT | TSTM WND GST 60 | 14 E Bronte, TX | |
| May 26, 6:30 PM CDT | HAIL 1 | 14 E Bronte, TX | NICKEL TO QUARTER SIZE HAIL. |
| May 26, 7:00 PM CDT | HAIL 0.88 | 1 Nne Winters, TX | PEA TO NICKEL SIZE HAIL ON THE NORTH SIDE OF WINTERS. |
| May 26, 7:00 PM CDT | HAIL 1.5 | Winters, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 3:12 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1674 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1668 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted.
525
WUUS54 KSJT 262321
SVRSJT
TXC081-399-270000-
/O.NEW.KSJT.SV.W.0201.160526T2321Z-160527T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
621 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL COKE COUNTY IN WEST CENTRAL TEXAS...
NORTHERN RUNNELS COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 700 PM CDT
* AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTON...OR
14 MILES WEST OF WINTERS...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
NORTON AROUND 625 PM CDT.
HATCHEL AROUND 640 PM CDT.
WINTERS AROUND 645 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PUMPHREY...WILMETH AND WINTERS LITTLE ELM LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3178 9976 3178 10042 3197 10043 3209 9986
3208 9985
TIME...MOT...LOC 2320Z 258DEG 33KT 3191 10019
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
069
WWUS54 KSJT 262331
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
631 PM CDT THU MAY 26 2016
TXC081-399-270000-
/O.CON.KSJT.SV.W.0201.000000T0000Z-160527T0000Z/
COKE TX-RUNNELS TX-
631 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EAST CENTRAL COKE AND NORTHERN RUNNELS COUNTIES...
AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTON...OR 11
MILES WEST OF WINTERS...MOVING EAST AT 25 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
WINTERS AROUND 700 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PUMPHREY...WILMETH AND WINTERS LITTLE ELM LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3178 9976 3178 10041 3197 10042 3209 9986
3208 9985
TIME...MOT...LOC 2330Z 253DEG 22KT 3193 10015
HAIL...2.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:03 PM CDT, 18 minutes earlier.
Area forecast discussion, May 26, 6:03 PM CDT, 18 minutes before
Area Forecast Discussion National Weather Service SAN ANGELO TX 603 PM CDT THU MAY 26 2016 .AVIATION... /00Z TAFS/ Mainly VFR conditions are expected this evening with MVFR ceilings developing mainly after 05Z at the southern terminals. Scattered thunderstorms developed along a dryline west of the terminals this afternoon and will continue to move east across the area through this evening. The storms will increase in coverage and have VCTS at the terminals with TEMPO groups this evening. Some storms may be severe. The winds will be from the south with gusts near 20 knots. && .PREV DISCUSSION... /issued 308 PM CDT THU MAY 26 2016/ SHORT TERM... (Tonight and Friday) ..Severe thunderstorms possible late this afternoon and tonight... The atmospheric conditions are becoming favorable for severe weather this afternoon. at the surface, a dryline was located near a Matador to Snyder to Iraan line. To the east of the dryline, strong instability(MLCAPES 2000 to 3000 J/KG) and surface dewpoints in the mid 60s were evident across West Central Texas. Aloft, southwest flow was increasing with mid level winds speeds of 40 to 50 knots. Scattered showers and storms were developing mainly west of the dryline across the Trans Pecos with is indicating strong mid level lapse rates. The storms will reach the west of edge of the strong instability and rapidly become severe and continue moving east across West Central Texas late this afternoon and evening. The main hazards will be very large hail, damaging winds and a few tornadoes. Going with likely Pops across much of the area tonight. Also, localize rainfall amounts of 1 to 1.5 inches are possible tonight, mainly across the southeast part of the area. For Friday, showers and thunderstorms will be mainly over the eastern half of the area during the morning. However, the ECMWF model is indicating a better coverage of convection across much of the area, something that will have to be watched. A few storms will still be possible across the eastern third of the of the area during the afternoon, near and east of the dryline. Highs will be in the mid 80s to lower 90s. 21 LONG TERM... (Friday night through Thursday) The prolonged period of unsettled weather looks to continue through the next week, providing a chance for showers and thunderstorms across at least a portion of West Central TX each day. We will see a brief respite from convective activity Friday night and early Saturday. A few showers could linger into Friday night, but should move off to the east as the shortwave trough axis crosses the region. Otherwise, expect overnight lows in the low/mid 60s. The flow aloft will become southwesterly once again on Saturday as a shortwave trough digs over the southwest CONUS. Guidance is hinting at an embedded disturbance lifting across the Big Bend during the latter half of the day. This increased forcing for ascent should result in scattered showers and thunderstorms Saturday afternoon, mainly for areas south of I-20. A few strong storms cannot be ruled out, especially over the northwest Hill Country. Temperatures should be at or just above climo, with highs in the upper 80s and lower 90s. This southwest trough will hang out to our west, spinning over the Desert Southwest and northern Mexico basically through the middle of next week. There does not appear to be any significant air mass change during this period, suggesting that surface dewpoints will remain in the 60s. Strong instability will exist each afternoon, but rain chances will hinge on the strength of the cap, low-level convergence along the sloshing dryline, and the timing of shortwave troughs. Timing these individual waves is problematic at time scales beyond a few days so we'll have to wait for the details to fall out with time. For now, we're basically looking at 30-50% rain chances any given day through Thursday. The favored timing looks to be afternoon and overnight, with slower periods generally early in the day. Temperatures will run ear to slightly below normal next week, with overnight lows in the 60s and afternoon temperatures warming into the mid 80s. Johnson && .PRELIMINARY POINT TEMPS/POPS... Abilene 68 87 63 90 / 60 20 5 20 San Angelo 69 92 64 91 / 70 10 5 30 Junction 69 89 67 90 / 70 40 10 30 && .SJT Watches/Warnings/Advisories... None. && 99/99/99
Hazardous weather outlook, May 26, 2:33 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 233 PM CDT THU MAY 26 2016 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-271945- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 233 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF WEST CENTRAL TEXAS LATE THIS AFTERNOON AND CONTINUE TONIGHT. SOME STORMS MAY BE SEVERE. THE MAIN HAZARDS WILL BE VERY LARGE HAIL...DAMAGING WINDS...A FEW TORNADOES AND DANGEROUS LIGHTNING. IN ADDITION...HEAVY RAINFALL IS POSSIBLE WITH LOCALIZE FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE INTO FRIDAY MORNING...AND THEN AGAIN FROM THE WEEKEND INTO EARLY NEXT WEEK. THERE WILL BE A THREAT OF SEVERE STORMS...ALTHOUGH ITS A LITTLE EARLY TO PIN DOWN THE EXACT TIMES AND LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, May 26, 5:35 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
535 PM CDT THU MAY 26 2016
TXZ065-066-262300-
COKE TX-RUNNELS TX-
535 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COKE AND WESTERN
RUNNELS COUNTIES UNTIL 600 PM CDT...
AT 534 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TENNYSON...OR
11 MILES SOUTHEAST OF ROBERT LEE...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BRONTE AND TENNYSON AROUND 540 PM CDT.
MAVERICK AROUND 550 PM CDT.
NORTON AROUND 555 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BALLINGER LAKE AND US-
277 NEAR THE TOM GREEN-COKE COUNTY LINE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3168 10024 3169 10024 3169 10033 3170 10042
3186 10044 3198 9989 3165 9987
TIME...MOT...LOC 2234Z 267DEG 32KT 3178 10035Local storm report, May 26, 5:42 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
542 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TSTM WND DMG SAN ANGELO 31.45N 100.45W
05/26/2016 TOM GREEN TX PUBLIC
LARGE TREE DOWN IN SAN ANGELO. DAMAGED FENCE AND LARGE
STORAGE SHED.
&&
EVENT NUMBER SJT1600205
HUBERSpecial weather statement, May 26, 5:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
543 PM CDT THU MAY 26 2016
TXZ071-076-077-262330-
SCHLEICHER TX-CROCKETT TX-IRION TX-
543 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEICHER AND
NORTHEASTERN CROCKETT COUNTIES UNTIL 630 PM CDT...
AT 543 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
OZONA...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
OZONA AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE US-190 NEAR THE
CROCKETT-SUTTON COUNTY LINE...THE INTERSECTION OF I-10 AND HIGHWAY
405...THE INTERSECTION OF U.S 190 AND HIGHWAY 163...THE INTERSECTION
OF US-190 AND RANCH ROAD 1828 AND THE INTERSECTION OF HIGHWAY 163
AND RANCH ROAD 1973.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3068 10151 3112 10120 3093 10073 3070 10094
3070 10096 3069 10096 3047 10116
TIME...MOT...LOC 2243Z 228DEG 36KT 3067 10137Local storm report, May 26, 5:44 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
544 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 8 WSW OZONA 30.68N 101.33W
05/26/2016 E60 MPH CROCKETT TX FIRE DEPT/RESCUE
WINDS GUSTING UP TO 60 MPH ALONG INTERSTATE 10 NEAR
MILE MARKER 357.
&&
EVENT NUMBER SJT1600206
JOHNSONSpecial weather statement, May 26, 6:00 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 600 PM CDT THU MAY 26 2016 TXZ113-114-127-128-262330- JONES TX-CALLAHAN TX-TAYLOR TX-SHACKELFORD TX- 600 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALLAHAN... NORTHEASTERN TAYLOR AND SOUTHEASTERN JONES COUNTIES UNTIL 630 PM CDT... AT 600 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER VIEW...OR 11 MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... DYESS AFB AROUND 610 PM CDT. TYE AROUND 615 PM CDT. POTOSI AROUND 620 PM CDT. HAMBY AROUND 630 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IMPACT...LAKE FORT PHANTOM HILL...KIRBY LAKE AND CAMP TONKAWA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL TEXAS. LAT...LON 3221 9986 3233 10001 3272 9979 3244 9941 TIME...MOT...LOC 2300Z 224DEG 28KT 3233 9988
Special weather statement, May 26, 6:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
606 PM CDT THU MAY 26 2016
TXZ065-066-262330-
COKE TX-RUNNELS TX-
606 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COKE AND NORTHERN
RUNNELS COUNTIES UNTIL 630 PM CDT...
AT 605 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRONTE...OR 7
MILES EAST OF ROBERT LEE...MOVING EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BRONTE AROUND 610 PM CDT.
MAVERICK AROUND 615 PM CDT.
NORTON AROUND 620 PM CDT.
WINGATE AROUND 625 PM CDT.
WINTERS AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-277 AND HIGHWAY 70...PUMPHREY...DRASCO AND WILMETH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3182 9983 3179 10041 3196 10047 3209 10002
3208 9996
TIME...MOT...LOC 2305Z 253DEG 41KT 3190 10036The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:17 AM CDT | Special Weather Statement | SJT | Reagan | 28 min |
| May 26, 1:15 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 30 min |
| May 26, 1:33 AM CDT | Special Weather Statement | SJT | Irion | 42 min |
| May 26, 1:41 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 21 min |
| May 26, 2:11 AM CDT | Special Weather Statement | SJT | Irion | 49 min |
| May 26, 2:45 AM CDT | Special Weather Statement | SJT | Irion, Tom Green | 45 min |
| May 26, 2:56 AM CDT | Areal Flood Advisory | SJT | Tom Green | 2 hr |
| May 26, 2:56 AM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 49 min |
| May 26, 3:20 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 40 min |
| May 26, 3:59 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch, Runnels | 46 min |
| May 26, 4:45 AM CDT | Special Weather Statement | SJT | Brown | 45 min |
| May 26, 3:54 PM CDT | Special Weather Statement | SJT | Crockett | 51 min |
| May 26, 3:58 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 47 min |
| May 26, 4:31 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher | 44 min |
| May 26, 4:40 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 50 min |
| May 26, 4:51 PM CDT | Special Weather Statement | SJT | Sterling | 39 min |
| May 26, 4:55 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 50 min |
| May 26, 4:57 PM CDT | Special Weather Statement | SJT | Crockett | 48 min |
| May 26, 4:59 PM CDT | Special Weather Statement | SJT | Nolan | 46 min |
| May 26, 5:03 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 42 min |
| May 26, 5:15 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 45 min |
| May 26, 5:35 PM CDT | Special Weather Statement | SJT | Runnels | 25 min |
| May 26, 5:43 PM CDT | Special Weather Statement | SJT | Crockett | 47 min |
| May 26, 5:45 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 45 min |
| May 26, 5:55 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 50 min |
| May 26, 6:00 PM CDT | Special Weather Statement | SJT | Taylor | 30 min |
| May 26, 6:06 PM CDT | Special Weather Statement | SJT | Runnels | 24 min |
| May 26, 6:14 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 46 min |
| May 26, 6:19 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 26 min |
| May 26, 6:30 PM CDT | Special Weather Statement | SJT | Sterling | 45 min |
| May 26, 6:44 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 46 min |
| May 26, 6:47 PM CDT | Special Weather Statement | SJT | Tom Green | 28 min |
| May 26, 6:53 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 52 min |
| May 26, 6:54 PM CDT | Special Weather Statement | SJT | Coke | 36 min |
| May 26, 6:56 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels, Taylor | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.